# SDR 20010501CW012

- Difficulty date: April 3, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N56JA
- Make and model: Lear 35A
- Aircraft serial: 342
- Engine: Garrtt TFE731*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE CAUSING SMOKE IN CABIN.  TROUBLE SHOT ENGINE TO NR 4 AND NR 5 CARBON SEALS.  REMOVED AND REPLACED ENGINE.
